I have been on Zoloft for a week now for severe anxiety, nervousness and depression. First 3 days on 25mg then up to 50mg. Does this subside? This happened with Paxil and so they switched me to Zoloft but same thing. It's so awful, like I can't escape the high nervousness. I want something to help so bad.
Hi, M! These side effects are quite common in some people starting almost any antidepressant. The good news is that they usually resolve within just a few days to a week or so. They are rarely so severe or prolonged as to have to discontinue the medication.
Be aware that once you *get over the hump* it may take as long as 4~6 weeks to feel the full effects and 6~8 weeks to reach therapeutic blood levels ~ but in the end it's worth the time and patience.
Work closely with your doctor and try not to dwell on the side effects. It will get better every day if you stay positive!
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 2 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 14 Aug 2013 • 3 answers
Posted 14 Aug 2013 • 8 answers
Posted 18 Aug 2013 • 7 answers